I'm sorry you're having such a rough time. Just to try to understand the situation a little better, what medication did you react to, and what was your reaction? What was the doctor's rationale behind instructing you to stop the Zoloft? Any other pertinent medical history, other medications or medical conditions, and any drug/alcohol use/abuse?
It COULD be that with stopping the Zoloft abruptly, then restarting it, that you're having a hard time tolerating it. That's not terribly uncommon to see. Sometimes that improves with time, and others people find it more logical to try a different medication. Besides the symptoms you mention above, are you having any others? Your anxiety is worse in the morning? Would you say you just have a constant level of anxiety, or are you having panic attacks?
You had asked on your other thread about increasing your dose to 125mg. Definitely don't do anything without talking to your doctor first. I would think that going into your 8th week, you should be seeing SOME kind of improvement. This may just be one of those things that is going to take some time, and possibly some adjustments to your medication regimen.
Also, has anything major happened to you very recently? Any losses? Big life changes? I'm just wondering if perhaps what you're dealing with is an appropriate reaction to a real life stressor?
I know it's tough when you're experiencing debilitating levels of anxiety, just TRY to hang in there, and keep in close contact with your doctor. Try as hard as you can to maintain your normal life routine, keep yourself as busy and distracted as possible. The more we sit and ruminate about how we feel, the worse we will feel.
Keep us updated, I'm pulling for you and hope you get some relief soon!
Thanks for getting back to me. No drug or alcohol abuse. Health is good. Been working out regularly take multivitamin etc. supportive husband. Been doing EMDR for my anxiety. Had 3 sessions. I think the big stressor was the drug interaction I was having seretonin syndrome which is like over dosing on it tremors etc. azithromycin was the antibiotic. I am feeling better not crying all the time anymore and anxiety is not there all the time but still don't feel stable enough to go back to work. Social worker so have to be stable to help other people. I think I have to be more patient and gain confidence that I'm ok and that I'm not going to go backwards and get like before. Maybe I'm just still hypersensitive to the recent relapse?
So, you were diagnosed with serotonin syndrome due to the Zithromax being taken concurrently with the Zoloft? I had never heard of Zithromax being a medication that could place a person at risk for that. After some searching, I only found ONE article that lists some stats on a person with serotonin syndrome being on Zithromax at the time, it was 9 or 10 people, and it doesn't state that the Zithromax was suspected to be a culprit, but rather just reported that those patients happened to be on that at the time.
What were your symptoms that took you to the ER? What kinds of labs and tests did they do for you?
I'm just really wondering if you got the proper diagnosis. Did they admit you to the hospital?
Had muscle tremors nausea agitation increased anxiety. Wasn't admitted but they did blood and urine labs and did EKG to make sure heart was ok. It happened almost immediately after the first day of taking the azithromycin. Now I'm just trying to be patient for my zoloft to fully level out so that I can back to work and life.